# SDR IPXA2572556

- Difficulty date: February 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 27,427 hours, 18,603 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102434
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO FRAME BS 600 BETWEEN S16R AND S17R INBD FLANGE DENTED.  REPAIRED MAIN CARGO FRAME IAW EA 120285 IR AND EO B757-5310-46266-A.
